UPM Institutional Repository

Utilization of reproducing kernel hilbert space method on the survival data of leukemia patients


Citation

Abdul Manaf, N. and Ibragimov, Gafurjan and Abu Bakar, Mohd Rizam (2015) Utilization of reproducing kernel hilbert space method on the survival data of leukemia patients. International Journal of Applied Mathematics and Statistics, 53 (6). pp. 167-172. ISSN 0973-1377; ESSN: 0973-7545

Abstract

The theory of reproducing kernel has been recognized as a useful instrument in several areas of mathematical research. This has been verified by researches done by Aronszajn (1950), Berlinet et al. (2003), Burbea (1976), Hille (1972), Li et al. and Wahba (1998), (2003). Many statistical problems can also be solved using models related to reproducing kernel Hilbert space (RKHS).


Download File

[img]
Preview
PDF (Abstract)
Utilization of reproducing kernel hilbert space method on the survival data of leukemia patients.pdf

Download (4kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: Centre for Environment, Social and Economic Research Publications
Keywords: Reproducing kernel Hilbert space; Partial differentiation; Survival data; Cox regression model; Optimizer
Depositing User: Nida Hidayati Ghazali
Date Deposited: 31 Jan 2018 10:14
Last Modified: 31 Jan 2018 10:14
URI: http://psasir.upm.edu.my/id/eprint/46840
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item